Article citationsMore>>

R. Bubley and M. Dyer, “Faster Random Generation of Linear Extensions,” Discrete Mathematics, Vol. 201, No. 1-3, 1999, pp. 81-88. doi:10.1016/S0012-365X(98)00333-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top